# SDR 9603185503

- Difficulty date: February 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N503US
- Make and model: Boeing 757251
- Aircraft serial: 23192
- Engine: Pwa PW2037
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Fuel Press Sw
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL, NR 2 ENGINE FUEL FILTER MESSAGE APPEARED.  TAKEOFF WAS ABORTED AND AIRCRAFT RETURNED TO GATE.  MAINTENANCE PERSONNEL REPLACED FUEL FILTER PRESSURE DIFFERENTIAL SWITCH AND OPERATIONAL CHECK OK.
